MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported they received an injection of botox cosmetic, and then on a later date soon after, an injection of an unspecified juvéderm®.Patient ultimately received a second botox cosmetic injection approximately three months later after these first injections and the next day had "severe neck pain" and reported their "lymph node on the right side got swollen".Patient reported that the neck pain had started improving, but at 10 days after the symptoms began, it had gotten worse and they were "having trouble turning [their] head without pain.At this same time, it was noted that the swelling of the lymph node had improved, but was still slightly swollen.Symptoms ongoing.
 
Additional Manufacturer Narrative
Clarification: injection date was noted as end of (b)(6) 2021.Clarification: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Additional information received noting patient was injected with unspecified juvéderm® 26 days after the initial injection of botox®.Four months later, patient received the 2nd injection of botox® and reported the events were against the 2nd botox® injections.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Additional information received from the healthcare professional noting the juvéderm® injection was 1ml of juvéderm® ultra xc into the nasolabial folds, oral commisures, and resting crease on glabella.Healthcare professional reported that the patient returned to office a week after date of onset.They were unable to assess the event as patient did not follow up with the office regarding the event.When they saw the patient, the event already resolved.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13545651
Report Number3005113652-2022-00090
Device Sequence Number14756321
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number94154
Device Lot NumberH24LB00937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer03/02/2022
03/10/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/03/2022
03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOTOX.
Patient Age51 YR
Patient SexFemale